Abbreviated Journal Title
SIAM J. Control Optim.
Keywords
mean-field stochastic differential equation; linear-quadratic optimal; control; Riccati differential equation; feedback representation; MCKEAN-VLASOV EQUATION; HILBERT-SPACE; EVOLUTION EQUATION; LIMIT; DIFFUSIONS; DYNAMICS; Automation & Control Systems; Mathematics, Applied
Abstract
Linear-quadratic optimal control problems are considered for mean-field stochastic differential equations with deterministic coefficients. By a variational method, the optimality system is derived, which is a linear mean-field forward-backward stochastic differential equation. Using a decoupling technique, two Riccati differential equations are obtained which are uniquely solvable under certain conditions. Then a feedback representation is obtained for the optimal control.
Journal Title
Siam Journal on Control and Optimization
Volume
51
Issue/Number
4
Publication Date
1-1-2013
Document Type
Article
DOI Link
Language
English
First Page
2809
Last Page
2838
WOS Identifier
ISSN
0363-0129
Recommended Citation
Yong, Jiongmin, "Linear-Quadratic Optimal Control Problems for Mean-Field Stochastic Differential Equations" (2013). Faculty Bibliography 2010s. 4896.
https://stars.library.ucf.edu/facultybib2010/4896
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]